MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE GN 18GA X 1.88IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE GN 18GA X 1.88IN; INTRAVASCULAR CATHETER
Catalog Number 381247
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte gn 18ga x 1.88in cap loose the medical examiner presented to the radiology department on 2024/05/10/ 10:44 for a dirty coronary ct for cardiovascular angiography, and while giving a venipuncture, the nurse observed that the post-return orifice plug in the retractor lumen was dislodged, preventing the catheter from being advanced in a timely manner, resulting in the patient's heavy bleeding.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
The medical examiner presented to the radiology department on (b)(6)2024 10:44 for a dirty coronary ct for cardiovascular angiography, and while giving a venipuncture, the nurse observed that the post-return orifice plug in the retractor lumen was dislodged, preventing the catheter from being advanced in a timely manner, resulting in the patient's heavy bleeding.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.As current control, there is outgoing inspection and hourly in-process inspection in place to check for damaged components.As no photo/sample was received for further investigation, root cause could not be determined.The complaint will be re-opened and re-investigated when photo/sample is received.

Brand Name
BD INSYTE GN 18GA X 1.88IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19698361
Report Number2243072-2024-00784
Device Sequence Number18060825
Product Code FOZ
UDI-Device Identifier00382903812479
UDI-Public(01)00382903812479
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381247
Device Lot Number3177853
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown